COUGH AND FLU

COUGH AND FLU

Show:
Sort By:
 Slorit Tab 5mg 10'sPre-order

Slorit Tab 5mg 10's

Product Name: Slorit Tab 5mg 10'sIngredients: DesloratadineProduct Form:Tablet Pack Size: 10's..

Rs.130/- Ex Tax: Rs.130/-

 Zubes Plus Syp 120mlPre-order

Zubes Plus Syp 120ml

Product Name: Zubes Plus Syp 120mlProduct Form: SyrupPack Size: 120ml..

Rs.165/- Ex Tax: Rs.165/-

Actidil Elixer 1.25mg/5ml 60ml

Actidil Elixer 1.25mg/5ml 60ml

Product Name: Actidil Elix 1.25mg/5ml 60mlIngredients: TriprolidinePack Size: 60ml..

Rs.19/- Ex Tax: Rs.19/-

Actifed DM Cough Tab 500's

Actifed DM Cough Tab 500's

Product Name: Actifed DM Cough Tab 500'sIngredients: Triprolidine 1.25mg, Dextromethorphan 10mg..

Rs.465/- Ex Tax: Rs.465/-

Actifed-P Cold Tab 400's

Actifed-P Cold Tab 400's

Product Name: Actifed-P Cold Tab 400'sIngredients: Paracetamol 300mg, Triprolidine 1.5mg, Pseud..

Rs.600/- Ex Tax: Rs.600/-

Antial Susp 5mg/5ml 30ml

Antial Susp 5mg/5ml 30ml

Product Name: Antial Susp 5mg/5ml 30mlIngredients: LoratadinePack Size: 30ml..

Rs.44/- Ex Tax: Rs.44/-

Arinac Forte Tab 400mg/60mg 10'sIn Stock

Arinac Forte Tab 400mg/60mg 10's

ARINAC is produced by Abbott and this series contains ARINAC Syrup, ARINAC TAB and ARINAC Forte. ARI..

Rs.46/- Ex Tax: Rs.46/-

Arinac Susp 120ml

Arinac Susp 120ml

Product Name: Arinac Susp 120mlIngredients: Each 5ml contains: Ibuprofen 100mg, Pseudoephedrine 15mg..

Rs.66/- Ex Tax: Rs.66/-

Arinac Tab 200mg/30mg 10x10's

Arinac Tab 200mg/30mg 10x10's

Product Name: Arinac Tab 200mg/30mg 10x10'sIngredients: Ibuprofen 200mg, Pseudoephedrine 30mgProduct..

Rs.263/- Ex Tax: Rs.263/-

Calpol 6 Plus Susp 90ml

Calpol 6 Plus Susp 90ml

Product Name: Calpol 6 Plus Susp 90mlIngredients: ParacetamolProduct Form : SuspensionPack..

Rs.55/- Ex Tax: Rs.55/-

Cofcol Elixir 120ml

Cofcol Elixir 120ml

Product Name: Cofcol Elixir 120mlIngredients: Each 15ml contains: Paracetamol 325mg,Pseudo..

Rs.70/- Ex Tax: Rs.70/-

Coferb Cough Plus Syp 120ml

Coferb Cough Plus Syp 120ml

Product Name: Coferb Cough Plus Syp 120mlIngredients: Ivy leaf, Licorice,Thyme   Prod..

Rs.195/- Ex Tax: Rs.195/-

Coferb Cough Syp 35mg/5ml

Coferb Cough Syp 35mg/5ml

Product Name: Coferb Cough Syp 35mg/5mlIngredients: Ivy leaf, Licorice,ThymeProduct Form :..

Rs.175/- Ex Tax: Rs.175/-

Coferb Drop 20mlPre-order

Coferb Drop 20ml

Product Name: Coferb Drop 20mlIngredients:  Ivy Leaf ExtractProduct Form : DropsPack ..

Rs.149/- Ex Tax: Rs.149/-

Cofloz Herbal Cough Syp 120mlPre-order

Cofloz Herbal Cough Syp 120ml

Product Name : Cofloz Herbal Cough Syp 120mlProduct Form : SyrupPack Size : 120ml..

Rs.145/- Ex Tax: Rs.145/-